Structurally stable obstructions to smooth linearization in a neighborhood of an invariant manifold
Differencialʹnye uravneniâ, Tome 22 (1986) no. 5, pp. 762-768
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_5_a3,
author = {I. U. Bronshtein and A. Ya. Kopanskii},
title = {Structurally stable obstructions to smooth linearization in a neighborhood of an invariant manifold},
journal = {Differencialʹnye uravneni\^a},
pages = {762--768},
year = {1986},
volume = {22},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_5_a3/}
}
TY - JOUR AU - I. U. Bronshtein AU - A. Ya. Kopanskii TI - Structurally stable obstructions to smooth linearization in a neighborhood of an invariant manifold JO - Differencialʹnye uravneniâ PY - 1986 SP - 762 EP - 768 VL - 22 IS - 5 UR - http://geodesic.mathdoc.fr/item/DE_1986_22_5_a3/ LA - ru ID - DE_1986_22_5_a3 ER -
I. U. Bronshtein; A. Ya. Kopanskii. Structurally stable obstructions to smooth linearization in a neighborhood of an invariant manifold. Differencialʹnye uravneniâ, Tome 22 (1986) no. 5, pp. 762-768. http://geodesic.mathdoc.fr/item/DE_1986_22_5_a3/